# SDR CALA2011101800668

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 50,503 hours, 14,543 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 059393
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKED FILLED THE CABIN BETWEEN DOOR 2 AND EMERGENCY WINDOW EXIT FOR ABOUT 1 MIN WITH AN ODOR ACRID SIMILAR TO ROTTEN EGGS/ A STINK MULCH WHICH LASTED ABOUT 4 MIN AT FL380 IN CIRRUS CLOUD INSP A/C PER AMM05-51-58 PG-901-801 AND AMM05-51-31 PG BLOCK 20 1 FOUND ABOVE 2L DOOR FLUORESCENT LIGHT BULB BURNED.  REMOVED/REPLACED BALLAST AND BULBS PER AMM33-21-10 962-012.  OVERWING EXIT LEFT SIDE BULB BURNED OUT.  RELAMP PER AMM33-51-01-962-00.  A/C OK TO CONTINUE.
